# SDR HALA202401132003

- Difficulty date: January 11, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 36,953 hours, 59,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PRE-FLIGHT FOUND OVHD EMER EXIT LTS FWD 1/2 INOP-DO NOT ILLUMINATE. REMOVED AND REPLACED EMER LIGHT BATTERY POWER SUPPLY PER AMM 35-51-03.  OPS CHECK GOOD. OK FOR SVC.
